Ozcan Yazici
Ozcan Yazici
Verified email at metu.edu.tr - Homepage
Title
Cited by
Cited by
Year
Finite type points on subsets of Cn
O Yazici
Journal of Mathematical Analysis and Applications 487 (1), 123978, 2020
12020
Extension of plurisubharmonic functions in the Lelong class
O Yazici
Illinois Journal of Mathematics 58 (1), 219-231, 2014
12014
Kolmogorov problem on widths asymptotics and pluripotential theory
O Yazici
12008
Local boundedness of Catlin q-type
O Yazici
arXiv preprint arXiv:2103.07898, 2021
2021
Holomorphic extension of meromorphic mappings along real analytic hypersurfaces
O Yazici
Annali di Matematica Pura ed Applicata (1923-) 199 (4), 1337-1342, 2020
2020
Dynamical estimates on a class of quadratic polynomial automorphisms of
O Yazici
Complex Variables and Elliptic Equations 62 (2), 230-240, 2017
2017
Extension of plurisubharmonic functions and dynamics of polynomial mappings
O Yazici
Syracuse University, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–7